# SDR QXEA200701413

- Difficulty date: September 12, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 674 hours, 633 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 88060B010003
- Part serial: 002999
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 673 hours, 632 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA FLIGHT NR 2232: AFTER TAKEOFF, THE A/C DID NOT PRESSURIZE AND CNT FAULT LIGHT ILLUMINATED.  AFTER A FEW SECONDS, FAULT LIGHT EXTINGUISHED AND A/C DID PRESSURIZE.  AIRCRAFT RETURNED TO FIELD.  MAINTENANCE REMOVED AND REPLACED FWD SAFETY VALVE, AFT OUTFLOW VALVE AND PRESSURE CONTROLLER.  C/W FUNCTIONAL TEST OF THE PRESSURIZATION CONTROL IAW Q400 AMM 21-31-00, TR 21-061, TASK 21-30-00-720-801.  OPS CHECKED GOOD IN MANUAL AND AUTO MODE.  AIRCRAFT RETURNED TO SERVICE.
